# SDR CALA2023010200012

- Difficulty date: January 2, 2023
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 68,205 hours, 23,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L EMERGENCY LIGHTS SWITCH COVER MISSING REPLACED AFT ATTENDANT''S LIGHTING MODULE EMERGENCY LIGHTS PANEL AT DOOR 2L. LIGHTTS OPS NORMAL.
